# SDR SWAA2021061677188

- Difficulty date: May 5, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / EVALUATED FLIGHT DECK FLOOR DENTS AT BS 255; RBL 4 - LBL 14; WL 207.54. DENTS ON FLOOR FOUND TO BE GOUGED; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1. REPAIRED DAMAGED FLIGHT DECK FLOOR BS 255; RBL 4 - LBL 14; WL 207.54 PER EA M-21-153-00734 (SWA - REPAIR - FLIGHT DECK FLOOR WEB DENT REPAIR AT BS 260).;VERIFIED REPAIR WAS COMPLETED PER EA M-21-153-00734 (SWA - REPAIR - FLIGHT DECK FLOOR WEB DENT REPAIR AT BS 260).
